Zocor Sexual Side Effects

by Danial
(Crown Point, IN)

I started taking Zocor about three months ago and i have noticed that my performance in the bedroom has drastically declined to the point that after about three minutes of intercourse I become flaccid.


I am 35 yrs old male, this should not be happening. Up until this point I have had no problems in that department. I also upon occasion have headache's so bad they make me nauseous.

These headaches are whole head headaches that start at the base of the neck and go to just above my eye sockets. I really hope it is the medicine and not a more serious problem.

ANSWER

There are other people that have reported similar instances of sexual 'dysfunction' when taking Zocor.

However at 35 years young, it's definitely a worrying thing. While there's no definite proof of Zocor & Impotence, an encouraging fact is that once you stop taking Zocor, the 'bedroom performance' will be back to normal.

To lower cholesterol try natural alternatives ie supplements. You can check out one supplement here.

Hope this helps

Katie Moore
Editor
www.all-about-lowering-cholesterol.com

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Zocor side effects.

Explore More...